# SDR 2007FA0001094

- Difficulty date: December 11, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N252SA
- Make and model: Dhav DHC6300
- Aircraft serial: 614
- Engine: Pwa PT6A27
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Broken
- Location: Seat
- Component: Seat
- Component part number: C6FF2902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER SEAT BACK BRACES BROKE JUST ABOVE THE WELDS, ABOVE WHERE THE FLANGE BOLTS ON TO THE SEAT BOTTOM.  (K)
